want to sleep. I have been on the Wellbutrin alone for only 2 to 3 days. how long will this last? It seems worse right after I eat lunch. It is hard to work like this.
Did you taper off the Effexor slowly? How long were you on Effexor? Effexor can have harsh withdrawal symptoms. You may be having withdrawals and side effects from the Wellbutrin. It is hard to tell.
I would suggest you call your doctor and tell him about the side effects. I give you credit for working under your current conditions.
Hang in there. Hope you can get some relief soon.:)
Hi, Dopey! If you stopped Your Effexor abruptly, even if you started the Wellbutrin right away, you may be having some withdrawal symptoms. Wellbutrin too can cause some drowsiness, confusion, and dizziness in some people.
I agree with Janie that you need to alert your doctor to these symptom/side effects and get his/her advice but the good news is that they usually only last a few days to a few weeks.
Good luck and best wishes. Hope you *get it together* quickly! :-) Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on Wellbutrin XR for 3 1/2 weeks, starting at 150mg and now at 300mg. When I increased to?
Posted 18 Sep 2009 • 2 answers
Posted 18 Mar 2014 • 2 answers
Posted 20 Nov 2014 • 5 answers
Posted 28 Jan 2015 • 2 answers
Posted 11 Feb 2015 • 1 answer